Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
helloi have diverticulitis, and my doctor say's i might have i.b.s. i have sterted a course of probotic pills, and they seem to make my symtems worse, can this happen with this medicationmichaelmickt
 

·
Registered
Joined
·
90 Posts
When you first start taking probiotic products, you might find yourself feeling or getting worse as the concept of "die off" occurs. But this may actually be a good sign. You will need to keep up the probios for a while to see whether they really take effect or not.But also keep in mind that there are unbelievable numbers of different pro biotics out on the market, with all sorts of different combinations of bacteria. What works for one person can be a complete useless solution for another. A load of trial and error I am afraid.
 
1 - 2 of 2 Posts
Top